# SDR PCAA0110123

- Difficulty date: October 18, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 28,051 hours, 31,757 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT ONE FLOOR LEVEL EGRESS LIGHT AT ROW 8 FOUND OUT OF PLACE AND DOES NOT ILLUMINATE.  BROKEN WIRE REPAIRED TO EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
